# SDR FDEA201105272003

- Difficulty date: May 27, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 42,443 hours, 22,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARK FOUND ON SEAT TRACK Y4156, FR60-61.  BLENDED OUT AND FOUND TO BE OUT OF SRM LIMITS. SEAT TRACK SECTION   REPLACED IAW SRM 53-10-16 PG 243 PARA 10.
